Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Robert Adams
Title: Sobolev spaces
Additional book information Academic Press, New York, 1975, xviii + 268 pp., $24.50.


Review Information

Reviewer: William P. Ziemer
Journal: Bull. Amer. Math. Soc. 82 (1976), 668-673
DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14098-0
PII: S 0002-9904(1976)14098-0